# SDR SWIA20230811

- Difficulty date: August 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FLOOR SUPPORT ANGLE RH COCKPIT FLOOR BEAM RBL12 FS259 - FS280     (C-CHECK RO 9/13/2023)    REPLACED CRACKED FLOOR ANGLE AT RIGHT-HAND COCKPIT FLOOR BEAM AT BL 12.0, FS280.0, WITH NEW FLOOR ANGLE. REF. CRJ700 SRM 53-11-43-201-003-A01 (TYPE -IV) AND CRJ700 SRM 51-42-06-001-001-A01 . RESTORED FINISH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
